# SDR 2008UALA00907

- Difficulty date: February 18, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 46,482 hours, 16,787 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 FAULT DISPLAYED ON UPPER ECAM SCREEN.  DISCREET OUTPUTS OUT OF CALIBRATION.  REPLACED ELAC NR 1, ALL OPS CHECKS PERFORMED SATIFACTORY.
